Alert archive / Kansas / River Flood Warnings in 2012
River Flood Warning 1, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Feb 3, 2012, 1:07 PM CST for Kingman County, Kansas. It took effect at Feb 3, 2012, 2:55 PM CST. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Feb 3, 2012, 1:07 PM CST (19:07 UTC)
- In effect from
- Feb 3, 2012, 2:55 PM CST
- Expired
- Feb 3, 2012, 9:28 PM CST
- In force
- 7 hr
- Issued by
- NWS Wichita, KS
- Flood severity
- Minor
County Kingman County, KS
The radar
The Wichita radar (KICT), 62 km from the middle of the area, began a volume at 19:07 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Ninnescah River near Murdock (MDKK1). The gauge peaked at 7.30 ft at Feb 3, 2012, 4:00 PM CST.
- Action stage
- 6 ft
- Minor stage
- 8 ft
- Moderate stage
- 10 ft
- Major stage
- 12 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 07145200, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
939
WGUS43 KICT 031907
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
107 PM CST FRI FEB 3 2012
...THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A FLOOD WARNING
FOR THE FOLLOWING RIVER IN KANSAS...
NINNESCAH SOUTH FORK NEAR MURDOCK AFFECTING KINGMAN COUNTY.
NINNESCAH RIVER NEAR PECK AFFECTING SEDGWICK AND SUMNER COUNTIES.
NINNESCAH RIVER NEAR BELLE PLAINE AFFECTING SUMNER COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC095-040907-
/O.NEW.KICT.FL.W.0001.120203T2055Z-120205T1500Z/
/MDKK1.1.ER.120203T2055Z.120204T0600Z.120205T0300Z.NO/
107 PM CST FRI FEB 3 2012
THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A
* FLOOD WARNING FOR
THE NINNESCAH SOUTH FORK NEAR MURDOCK.
* UNTIL SUNDAY MORNING.
* AT 12:00 PM FRIDAY THE STAGE WAS 6.9 FEET.
* FLOOD STAGE IS 8.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY THIS AFTERNOON AND CONTINUE TO
RISE TO NEAR 9.8 FEET BY EARLY SATURDAY MORNING. THE RIVER WILL
FALL BELOW FLOOD STAGE BY LATE SATURDAY EVENING.
* IMPACT...AT 10.0 FEET...CONSIDERABLE FLOODING OCCURS ALONG THE RIGHT
UPSTREAM BANK AND LEFT DOWNSTREAM BANK. MINOR FLOODING OCCURS ALONG
RIGHT DOWNSTREAM BANK WHERE OVERFLOW OCCURS AT 9.0 FT.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SAT SUN MON
MURDOCK 8.0 6.9 FRI 12 PM 9.3 7.5 5.9
$$
KSC173-191-040907-
/O.NEW.KICT.FL.W.0002.120204T1845Z-120205T2020Z/
/PECK1.1.ER.120204T1845Z.120205T0000Z.120205T0820Z.NO/
107 PM CST FRI FEB 3 2012
THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A
* FLOOD WARNING FOR
THE NINNESCAH RIVER NEAR PECK.
* FROM SATURDAY AFTERNOON TO SUNDAY AFTERNOON.
* AT 12:00 PM FRIDAY THE STAGE WAS 4.1 FEET.
* FLOOD STAGE IS 17.0 FEET.
* MINOR FLOODING IS FORECAST.
* FORECAST...RISE ABOVE FLOOD STAGE BY EARLY SATURDAY AFTERNOON AND
CONTINUE TO RISE TO NEAR 18.4 FEET BY SATURDAY EVENING. THE RIVER
WILL FALL BELOW FLOOD STAGE BY EARLY SUNDAY MORNING.
* IMPACT...AT 17.0 FEET...THE LEFT BANK OVERFLOWS WITH MINOR LOW LAND
FLOODING.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SAT SUN MON
PECK 17.0 4.1 FRI 12 PM 12.3 15.9 9.4
$$
KSC191-040907-
/O.NEW.KICT.FL.W.0003.120205T0451Z-120206T1345Z/
/BLPK1.1.ER.120205T0451Z.120205T1200Z.120205T1945Z.NO/
107 PM CST FRI FEB 3 2012
THE NATIONAL WEATHER SERVICE IN WICHITA, KS HAS ISSUED A
* FLOOD WARNING FOR
THE NINNESCAH RIVER NEAR BELLE PLAINE.
* FROM SATURDAY EVENING TO MONDAY MORNING.
* FLOOD STAGE IS 23.0 FEET.
* FORECAST...THE RIVER IS FORECAST TO HAVE A MAXIMUM VALUE OF 24.1
FEET SUNDAY MORNING.
* IMPACT...AT 24.0 FEET...THREE MILES WEST OF BELLE PLAINE NEAR THE
GAGE SITE...A SMALL SECTION OF K55 FLOODS EAST OF THE BRIDGE. FLOOD
WATERS FLOW OVER HIGHWAY 81 STARTING AT 1/2 MILE NORTH OF K55 AND
SPREADING TO 100TH AVENUE.
&&
FLD OBSERVED FORECAST 6 AM
LOCATION STG STG DAY TIME SAT SUN MON
BELLE PLAINE 23.0 MSG 15.1 24.1 16.6
$$1 follow-up statement
462
WGUS83 KICT 040328
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
928 PM CST FRI FEB 3 2012
...THE FLOOD WARNING IS CANCELLED FOR THE FOLLOWING RIVER IN
KANSAS...
NINNESCAH SOUTH FORK NEAR MURDOCK AFFECTING KINGMAN COUNTY.
NINNESCAH RIVER NEAR PECK AFFECTING SEDGWICK AND SUMNER COUNTIES.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
DO NOT DRIVE INTO FLOODED AREAS OR GO AROUND BARRICADES. SHALLOW
FLOWING WATER CAN WASH A CAR FROM THE ROADWAY.
&&
KSC095-040358-
/O.CAN.KICT.FL.W.0001.000000T0000Z-120205T1500Z/
/MDKK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
928 PM CST FRI FEB 3 2012
THE FLOOD WARNING IS CANCELLED FOR
THE NINNESCAH SOUTH FORK NEAR MURDOCK.
* AT 9:00 PM FRIDAY THE STAGE WAS 6.8 FEET.
* FLOOD STAGE IS 8.0 FEET.
* FORECAST...THE RIVER CRESTED BELOW FLOOD STAGE AT 7.3 FEET. THE
RIVER WILL FALL TO 6.2 FEET BY.
&&
FLD OBSERVED FORECAST 6 PM
LOCATION STG STG DAY TIME SAT SUN MON
MURDOCK 8.0 6.8 FRI 9 PM 6.3 5.8 4.8
$$
KSC173-191-040358-
/O.CAN.KICT.FL.W.0002.000000T0000Z-120205T2020Z/
/PECK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
928 PM CST FRI FEB 3 2012
THE FLOOD WARNING IS CANCELLED FOR
THE NINNESCAH RIVER NEAR PECK.
* AT 9:00 PM FRIDAY THE STAGE WAS 12.0 FEET.
* FLOOD STAGE IS 17.0 FEET.
* FORECAST...THE RIVER WILL CREST BELOW FLOOD STAGE AT 13.3 FEET
EARLY SATURDAY AFTERNOON.
&&
FLD OBSERVED FORECAST 6 PM
LOCATION STG STG DAY TIME SAT SUN MON
PECK 17.0 12.0 FRI 9 PM 13.3 8.2 6.2
$$
LAWSONWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Feb 3, 12:00 PM CST, 1 hour 7 minutes earlier.
Area forecast discussion, Feb 3, 12:00 PM CST, 1 hour 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 1200 PM CST FRI FEB 3 2012 .AVIATION...18Z TAFS KRSL/KSLN/KHUT/KICT/KCNU WIDESPREAD PRECIP CONTINUES OVER SOUTHEASTERN KANSAS...WHILE THE MID LEVEL DRY SLOT IS LOCATED OVER CENTRAL KANSAS. SURFACE LOW PRESSURE IS CURRENTLY OVER NORTHERN TEXAS...WITH INVERTED PRESSURE TROUGH AND ASSOCIATED H85 BAROCLINIC ZONE EXTENDING FROM SOUTHWEST TO NORTHEAST SPLITTING THE FORECAST AREA. AS THIS FRONT MOVES EASTWARD...LOW CIGS AND FOG WILL FOLLOW AND ARE ALREADY BEING SEEN AT RSL. THIS COULD CREATE SOME PERIODS OF LIFR CONDITIONS...SO ADDED A TEMPO GROUP FOR MOST SITES INDICATING THIS. INSTABILITY LOOKS CONFINED TO NORTHERN TEXAS/SOUTHERN OKLAHOMA...ALTHOUGH SOME CONVECTION MAY BE ABLE TO ADVECT INTO SOUTHEASTERN KANSAS THIS AFTERNOON/EVENING. AFOREMENTIONED SURFACE LOW IS PROGGED TO MOVE SLOWLY TO THE NORTHEAST...AND AS IT DOES SO THE FRONT WILL CROSS THE AREA BRINGING WINDS BACK AROUND TO THE NORTH-NORTHWEST AT ALL SITES EXCEPT CNU. AT CNU THE SURFACE LOW AND FRONT APPEAR TO BE DIRECTLY CO-LOCATED TOWARDS THE END OF THE TAF PERIOD...SO WINDS WILL VEER TO THE SOUTH AND EVEN SOUTHWEST. LIGHT WRAP-AROUND PRECIP WILL CHANGE TO SNOW AND WILL LINGER FOR RSL AND SLN AT THE END OF THE TAF PERIOD...BUT CIGS SHOULD BE ON THE RISE FOR THE OTHER SITES. LAUGEMAN && .PREV DISCUSSION... /ISSUED 1139 AM CST FRI FEB 3 2012/ UPDATE... WIDESPREAD SHOWERS AND A FEW EMBEDDED THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS SOUTH CENTRAL/SOUTHEAST KANSAS THROUGH THE EARLY AFTERNOON HOURS...BUT SHOULD BEGIN TO TAPER OFF FROM WEST TO EAST THEREAFTER AS MID-LEVEL DRY SLOT APPROACHES FROM THE SOUTHWEST. MEANWHILE...THE DENSE FOG OVER CENTRAL KANSAS SHOULD DISSIPATE THIS AFTERNOON AS RAIN MOVES INTO THE AREA AND STIRS UP THE LOW LEVELS. SEVERE WEATHER CHANCES ARE LOOKING RATHER LOW ACROSS THE AREA WITH CLOUDS/RAIN PROHIBITING DAYTIME HEATING. STILL COULD SEE A FEW STRONG STORMS MOVE INTO SOUTHEAST KANSAS LATE THIS AFTERNOON AND EVENING FROM CENTRAL OKLAHOMA...WITH SMALL HAIL BEING THE MAIN THREAT. JAKUB PREV DISCUSSION... /ISSUED 555 AM CST FRI FEB 3 2012/ AVIATION...12Z TAFS KRSL/KSLN/KHUT/KICT/KCNU THE MAIN AVIATION CONCERN IN THE NEAR TERM IS THE SHOWERS AND THUNDERSTORMS MOVING THROUGH THE AREA. THE 24 HOUR FORECAST REMAINS A CHALLENGE AS A POTENT UPPER LEVEL STORM SYSTEM MOVES THROUGH THE REGION. IFR TO LIFR CONDITIONS WILL BE POSSIBLE THROUGH MUCH OF THE PERIOD AS SHOWERS CONTINUE TO MOVE ACROSS THE REGION. THIS FIRST WAVE OF SHOWERS WILL CONTINUE TO MOVE EASTWARD...BUT ANOTHER WAVE IS EXPECTED TO DEVELOP OVER SOUTHWESTERN KANSAS AND MOVE OVER THE REGION AGAIN. DESPITE THE IFR AND LIFR CONDITIONS...BRIEF BREAKS IN THE ACTION COULD RISE CEILINGS AND VISIBILITIES TO MVFR OR VFR. HAVE KEPT THE TAFS PESSIMISTIC WITH THE LOWER CONDITIONS EXPECTED. EXPECTING RAIN TO CHANGE OVER TO SNOW IN KRSL/KHUT TOWARD THE END OF THE TAF PERIOD. CLOSE MONITORING WILL NEED TO CONTINUE AS THE SYSTEM EVOLVES. BILLINGS PREV DISCUSSION... /ISSUED 336 AM CST FRI FEB 3 2012/ DISCUSSION... MAIN FORECAST CONCERN WILL BE DYNAMIC SYSTEM EXPECTED TO MOVE ACROSS THE AREA TODAY INTO SAT. TODAY-TONIGHT: ISENTROPIC LIFT ALONG OR JUST AHEAD OF SFC TROF HAS LED TO WIDESPREAD SHOWERS AND A LINE OF STORMS ACROSS MUCH OF SOUTH CENTRAL INTO CEN KS THIS MORNING. THIS LARGE CONVECTIVE COMPLEX IS AHEAD OF A DEVELOPING AND DEEPENING LOW PRESSURE AREA OVER THE TX PANHANDLE. EXPECT THIS AREA OF SHOWERS AND EMBEDDED STORMS TO CONTINUE THROUGHOUT THE MORNING HOURS...AS THIS SYSTEM WRAPS UP AND MOVES SLOWLY EAST-NORTHEAST ACROSS SRN KS FOR THE DAYTIME HOURS. AS THIS SYSTEM LIFTS NORTHEAST...COULD SEE MAIN PRECIP SHIELD LIFT N-NE AS THE DAYTIME PROGRESSES. COULD ACTUALLY SEE A LULL IN THE PRECIP ACROSS PORTIONS OF SRN KS FOR THE EARLY AFTERNOON...AS MID LEVEL DRY SLOT WRAPS INTO THE AREA. THIS MAY LEAD TO A FEW BREAKS IN THE CLOUD COVER THIS AFTERNOON...WHICH MAY INCREASE SFC BASED INSTABILITY JUST AHEAD OF A DRY LINE EXPECTED TO PUSH INTO SOUTH CENTRAL KS LATE THIS AFTERNOON. THIS SKINNY AREA OF INCREASED SBCAPE AROUND 700-1000 J/KG AND BULK SHEAR AROUND 60-70 KTS SUGGESTS THAT A SMALL WINDOW OF OPPORTUNITY EXISTS FOR A LINE OF SVR STORMS TO DEVELOP MAINLY TO THE SOUTH OF ICT TO THE KS/OK BORDER LATE THIS AFTERNOON INTO EARLY THIS EVENING. NEXT CONCERN WILL BE ON THE NORTH/NW SIDE OF THE MAIN SFC LOW...WITH COLD AIR WRAPPING INTO THIS SYSTEM LATER THIS EVENING OR EARLY ON SAT. THE RAIN WILL GRADUALLY CHANGE OVER TO SNOW THIS EVE ACROSS CENTRAL KANSAS AS THIS COLDER AIR POURS IN. MODELS ARE HIGHLIGHTING A BRIEF PERIOD OF STRONGER LIFT AROUND MIDNIGHT WITH SOME SNOW ACCUMULATIONS LIKELY...MAINLY AFFECTING LOCATIONS NORTH-NORTHWEST OF A GREAT BEND TO SALINA LINE. DURATION OF MOISTURE IN THE PRIME DENDRITIC SNOW REGION SUGGESTS THAT SOME AREAS N-NW OF INTERSTATE 70 COULD SEE 1 TO 3 INCHES OF SNOW. AS THIS SYSTEM WRAPS UP...COULD ALSO SEE SOME BLOWING SNOW WITH REDUCED VSBYS...SO WILL GO WITH A WINTER WX ADVISORY FOR RUSSELL AND LINCOLN CO FOR LATE TNGT INTO SAT. SAT-SUN: WILL SEE SOME LINGERING LIGHT SNOW ACROSS CENTRAL KS INTO SAT...AS MAIN SHORTWAVE IMPULSE LINGERS OVER MOST OF KS WITH ONLY MINOR ACCUMULATIONS EXPECTED DURING THE DAY ON SAT. SO WILL KEEP WINTER WX ADVISORY GOING THROUGH SAT...AS SOME AREAS WILL STILL SEE SOME TRAVEL PROBLEMS. MID-LEVEL LAPSE RATES BECOME LESS FAVORABLE AS THE DAY PROGRESSES AS THE UPPER LOW WILL MIGRATE EASTWARD AND FIZZLE OUT BY SUNDAY AS SURFACE HIGH PRESSURE SETTLES OVER THE REGION WITH SKIES CLEARING FROM WEST TO EAST. REST OF THE EXTENDED: BOTH THE GFS AND ECMWF SHOW A PORTION OF THE UPPER LOW THAT SPINS ACROSS THE AREA THIS WEEKEND...WILL RETROGRADE BACK TO THE WEST FOR THE BEGINNING OF THE WEEK...AND EVENTUALLY SHIFT EAST ACROSS THE AREA FOR TUE INTO TUE NIGHT. AS THIS LIFT MOVES ACROSS THE AREA...MID LEVEL LIFT AND SATURATION COULD LEAD TO ANOTHER LIGHT PRECIP CHANCE. WITH TEMPS EXPECTED TO BE CLOSER TO NEAR NORMAL...FOR THIS TIME FRAME...THIS MOISTURE COULD LEAD TO A POSSIBLE LIGHT RAIN OR LIGHT SNOW CHANCE MOVING ACROSS THE AREA FOR THE AFTERNOON HOURS TUE INTO TUE EVENING. WITH SATURATION IN THE DENDRITIC ZONE POSSIBLE COULD SEE A PERIOD OF LIGHT SNOW FOR MOST LOCATIONS TUE EVENING. FIRE WEATHER... FIRE WEATHER CONCERNS WILL REMAIN LOW ACROSS THE ENTIRE REGION DUE TO THE WELCOME WIDESPREAD RAINFALL AND SNOW IN CENTRAL KANSAS FOR THE NEXT TWO DAYS. KETCHAM && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 54 35 42 30 / 100 70 20 10 HUTCHINSON 48 34 39 28 / 100 80 20 20 NEWTON 50 35 40 29 / 100 80 20 20 ELDORADO 53 36 42 30 / 100 80 20 10 WINFIELD-KWLD 58 37 44 31 / 100 70 10 10 RUSSELL 42 30 33 24 / 80 80 60 20 GREAT BEND 44 31 36 25 / 70 80 50 20 SALINA 44 33 38 27 / 90 90 40 20 MCPHERSON 46 34 38 28 / 100 80 30 20 COFFEYVILLE 60 42 50 33 / 100 100 0 10 CHANUTE 55 41 48 32 / 100 100 10 10 IOLA 54 41 48 31 / 100 100 10 20 PARSONS-KPPF 58 42 49 32 / 100 100 10 10 && .ICT WATCHES/WARNINGS/ADVISORIES... WINTER WEATHER ADVISORY FROM 6 PM THIS EVENING TO 6 PM CST SATURDAY FOR KSZ032-033. DENSE FOG ADVISORY UNTIL 2 PM CST THIS AFTERNOON FOR KSZ032-033- 047-048-050. &&
Hazardous weather outlook, Feb 3, 11:47 AM CST, 1 hour 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 1147 AM CST FRI FEB 3 2012 KSZ032-033-047>053-067>072-082-083-091>096-098>100-041800- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 1147 AM CST FRI FEB 3 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT A FEW STRONG THUNDERSTORMS WILL BE POSSIBLE OVER SOUTHEAST KANSAS FOR LATE THIS AFTERNOON AND EVENING...WITH PENNY SIZE HAIL BEING THE MAIN RISK. MEANWHILE...WIDESPREAD RAINS CONTINUING OVER SATURATED OR NEARLY SATURATED SOILS MAY CAUSE SOME MINOR FLOODING PROBLEMS ACROSS SOUTHERN KANSAS...MAINLY DURING THE AFTERNOON AND EARLY EVENING HOURS. DENSE FOG WILL AFFECT PORTIONS OF CENTRAL KANSAS INTO THE EARLY AFTERNOON HOURS...SEE LATEST DENSE FOG ADVISORY. RAIN WILL TRANSITION TO SNOW ACROSS CENTRAL KANSAS THIS EVENING AND OVERNIGHT. SNOW ACCUMULATIONS OF 1 TO 3 INCHES ARE POSSIBLE PRIMARILY ALONG AND NORTH OF INTERSTATE 70 FROM RUSSELL TO LINCOLN. SEE THE LATEST WINTER WEATHER ADVISORY FOR FURTHER DETAILS. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY LIGHT SNOW WILL CONTINUE ACROSS CENTRAL KANSAS ON SATURDAY. LESS THAN AN INCH OF ADDITIONAL SNOW ACCUMULATION IS POSSIBLE. BLOWING SNOW IS POSSIBLE NORTH OF INTERSTATE 70. ANOTHER CHANCE OF LIGHT SNOW WILL MOVE ACROSS THE AREA TUESDAY AFTERNOON AND TUESDAY EVENING. LIGHT ACCUMULATION AMOUNTS ARE POSSIBLE. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION IS NOT ANTICIPATED THIS AFTERNOON OR TONIGHT. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Local storm report, Feb 3, 9:13 AM CST, 3 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
913 AM CST FRI FEB 03 2012
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0911 AM HEAVY RAIN 1 W WEST WICHITA 37.69N 97.48W
02/03/2012 M2.00 INCH SEDGWICK KS TRAINED SPOTTER
STORM TOTAL RAINFALL SO FAR NEAR CENTRAL AND 119TH STREET
WEST.
&&
KEDThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 2, 10:56 PM CST | Severe Thunderstorm Warning | ICT | Harper, Kingman | 64 min |
| Feb 3, 12:13 AM CST | Severe Thunderstorm Warning | ICT | Kingman, Reno, Sedgwick | 47 min |
| Feb 3, 3:17 AM CST | Severe Thunderstorm Warning | ICT | Butler | 28 min |
| Feb 3, 3:58 AM CST | Winter Weather Advisory | ICT | Lincoln, Russell | 24 hr |
| Feb 3, 8:58 AM CST | Areal Flood Warning | ICT | Harper, Kingman | 8 hr |
| Feb 3, 9:37 AM CST | Dense Fog Advisory | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 4 hr |
| Feb 3, 1:07 PM CST | River Flood Warning | ICT | Sedgwick, Sumner | 8 hr |
| Feb 3, 1:07 PM CST | River Flood Warning | ICT | Sumner | 9 hr |
| Feb 3, 1:13 PM CST | River Flood Warning | ICT | Cowley | 8 hr |
| Feb 3, 5:13 PM CST | Dense Fog Advisory | ICT | Barton, Ellsworth, Lincoln, Rice, Russell | 3 hr |
Nearby
River Flood Warnings in Kansas, 2012Every river flood warning in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.